# SDR AALA202502111724

- Difficulty date: January 24, 2025
- Submitted: February 11, 2025
- Operation: Air carrier
- Aircraft: N803AW
- Make and model: Airbus A319-132
- Aircraft serial: 931
- Aircraft time: 77,662 hours, 36,850 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Part number: 38007081WGEN
- Part serial: P10295
- Condition: Odor
- Location: Zone 100
- Part time: 5,983 hours
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: DESCENDING BELOW 15000FT A LIGHT "DIRTY SOCK SMELL" BEGAN TO BENOTICED IN THE FLIGHT DECK AND ONE F/A ALSO NOTICED IT IN THE CABIN AROUND THE SAME TIME. AT THE GATE WITH THE APU RUNNING FOR AT LEAST 10 MIN THE SMELL BRIEFLY TURNED TO A STRONG WAXY SMELL FOR A FEW MINUTES BEFORE DISSIPATING TO THE PREVIOUS LIGHT SMELL.  MAINTENANCE REPLACED APU IAW J/C 26L31049003.
